MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM14140
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is completed.The device is not available for return to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using venovo venous stent device.During procedure, the device allegedly had malfunction.There was no reported patient injury.
 
Event or Problem Description
A patient underwent a stent placement procedure using venovo venous stent device.During procedure, the device allegedly had malfunction.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the catheter sample is not available for evaluation.Two provided x-ray images demonstrate the placed stent inside the vessel.The images demonstrate the same view; on one image a clear dent is visible which is significantly reduced on the other image.It is assumed that the image with a slight dent was taken after post pta.Additional views of the irregular section were not provided so that a more detailed description of the deformation is not possible.The investigation leads to confirmed result for stent deformation.In this case only limited information was provided.A manufacturing related root cause was considered; therefore, the lot history records were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Based on the information available a definite root cause could not be identified.Based on the investigation of the provided information, the investigation is closed as confirmed for stent deformation.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The ifu describes holding and handling of the system throughout the procedure.Regarding pta the ifu state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.', and 'post stent expansion with a balloon dilatation catheter is recommended.' a stent size selection table is part of the ifu describing the relationship between stent diameter and vessel diameter.B5, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23641940
Report Number9681442-2025-00386
Device Sequence Number13226320
Product Code QAN
UDI-Device Identifier00801741103469
UDI-Public(01)00801741103469(17)270513(10)ANKS1279
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM14140
Device Lot NumberANKS1279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown